MathSciNet Relay Station
MathSciNet bibliographic data
MR2217555 47A63 (47A30)
Fujii, Masatoshi; Seo, Yuki Reverse inequalities of Araki, Cordes and Löwner-Heinz inequalities. Nihonkai Math. J. 16 (2005), no. 2, 145–154.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement